About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 283173, 8 pages
http://dx.doi.org/10.1155/2013/283173
Research Article

Hyers-Ulam Stability for a Class of Quadratic Functional Equations via a Typical Form

1Department of Mathematics Education, Dankook University, 152 Jukjeon-ro, Suji-gu, Yongin-si, Gyeonggi-do 448-701, Republic of Korea
2Department of Mathematics, Sungshin Women's University, 249-1 Dongseon-dong 3-ga, Seongbuk-gu, Seoul 136-742, Republic of Korea

Received 29 July 2013; Accepted 7 October 2013

Academic Editor: Elena Braverman

Copyright © 2013 Chang Il Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Chang Il Kim, Giljun Han, and Seong-A Shim, “Fuzzy Stability of the Generalized Version of Drygas Functional Equation,” Journal of Applied Mathematics, vol. 2014, pp. 1–11, 2014. View at Publisher ยท View at Google Scholar